File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Ramsey functions involving Km,n large

TitleRamsey functions involving Km,n large
Authors
KeywordsAsymptotic Formula
Bipartite Graph
Ramsey Number
Issue Date2005
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/disc
Citation
Discrete Mathematics, 2005, v. 300 n. 1-3, p. 120-128 How to Cite?
AbstractFor fixed integers m,k≥2, it is shown that the k-color Ramsey number rk(Km,n) and the bipartite Ramsey number bk(m,n) are both asymptotically equal to kmn as n→∞, and that for any graph H on m vertices, the two-color Ramsey number r(H+K̄n,Kn) is at most (1+o(1))nm+1/(logn)m-1. Moreover, the order of magnitude of r(H+K̄n,Kn) is proved to be nm+1/(logn)m if H≠Km as n→∞. © 2005 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156145
ISSN
2015 Impact Factor: 0.6
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLi, Yen_US
dc.contributor.authorTang, Xen_US
dc.contributor.authorZang, Wen_US
dc.date.accessioned2012-08-08T08:40:35Z-
dc.date.available2012-08-08T08:40:35Z-
dc.date.issued2005en_US
dc.identifier.citationDiscrete Mathematics, 2005, v. 300 n. 1-3, p. 120-128en_US
dc.identifier.issn0012-365Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156145-
dc.description.abstractFor fixed integers m,k≥2, it is shown that the k-color Ramsey number rk(Km,n) and the bipartite Ramsey number bk(m,n) are both asymptotically equal to kmn as n→∞, and that for any graph H on m vertices, the two-color Ramsey number r(H+K̄n,Kn) is at most (1+o(1))nm+1/(logn)m-1. Moreover, the order of magnitude of r(H+K̄n,Kn) is proved to be nm+1/(logn)m if H≠Km as n→∞. © 2005 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/discen_US
dc.relation.ispartofDiscrete Mathematicsen_US
dc.subjectAsymptotic Formulaen_US
dc.subjectBipartite Graphen_US
dc.subjectRamsey Numberen_US
dc.titleRamsey functions involving Km,n largeen_US
dc.typeArticleen_US
dc.identifier.emailZang, W:wzang@maths.hku.hken_US
dc.identifier.authorityZang, W=rp00839en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.disc.2005.01.008en_US
dc.identifier.scopuseid_2-s2.0-25444472866en_US
dc.identifier.hkuros108694-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-25444472866&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume300en_US
dc.identifier.issue1-3en_US
dc.identifier.spage120en_US
dc.identifier.epage128en_US
dc.identifier.isiWOS:000232424500011-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridLi, Y=7502087425en_US
dc.identifier.scopusauthoridTang, X=22981438000en_US
dc.identifier.scopusauthoridZang, W=7005740804en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats